Adderall Xr Causing Extremely Dry Eyes

5 Replies Updated



Conversation Starter

Picks09 Says:
via mobile

Ok I have searched this topic for months now and no one else seems to have a solution for my problem. I am currently taking 30mg Adderall XR which is prescribed by the doctor. I take the generic bc I've always been told there is no difference. I take my medication on the days I work and I take it very early so I am not up all night. This medication really seems to help me HOWEVER my eyes seem to become very dry!! Sticky almost and I'm in constant discomfort before my day is halfway over. I have tried only taking half my pill by separating it and I still have the same affect. I am miserable and the people in my life can tell. I'm constantly rolling my eyes or squinting to relieve the "dry eye" feeling but it just makes me look weird and doesn't really help. Here are the things I've tried: drinking lots of water. Pedialyte and other sources of electrolytes because I feel like it may be related to dehydration. I take omega 3 and have tried eye drops and the only thing that seems to help the slightest bit is eye ointment But it is very temporary. Does anyone have any solutions or ideas I could try??!! And it's it possible that the generic version is causing it? The only tinge I have full relief is when I first wake up or if I put a hot compress on my eyes. Also when I first started the medication I did not notice this side effect. It wasn't until maybe the 3rd or 4th month. It's do bad I don't even bother putting on eye makeup anymore bc I rub it off throughout the day. Please help. And yes I have spoken to my doctor and he said this isn't a side effect he is familiar with.



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Picks09! How are you doing? I'm very sorry about the problem that you're having. I can understand why that would be very annoying.

But no, your doctor is correct, that is not a known side effect of Adderall. Being classified by the FDA as a stimulant, it carries the risk of being habit forming and its typical side effects may include nausea, dizziness, headache, insomnia and anorexia.

Have you consulted an eye doctor? That would be the best thing to do, so you can get a proper diagnosis and solution.

Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?     0     4  
2
Sitsalot Says:

This is a side effect. Same thing happens to me. I went to the eye doctor only to hear dry eye. The drops they gave me to try only relieves it for a short time. Adderall makes me feel better. Gives me the ump to get off my butt. But I don't like the eye thing so I don't want to take it. So I sit and sit and sit. Retired, I can do that.

REPLYSHAREREPORT
Was this helpful?     3     0  
3
MaxEffort Says:

Same thing happens to me. I've been taking Adderall XR 30mg (Prasco) brand for a year now and simply have had to put up with the dry eye side effect. Before Prasco, I was taking Teva. Both are/were the "Authorized Generics" manufacturers. Since the change to Prasco being the authorized generic manufacturer, I quickly noticed that it was not the same. Supposedly, the authorized generic is the same as the original Shire brand formula. I can definitely say it is not. My eyes were fine while on the Teva brand. My focus and motivation was a lot better also. I wish they wouldn't mess with these medications like this. Say it's the same when clearly it's not.

REPLYSHAREREPORT
Was this helpful?     4     0  
4
AddAndi Says:
via mobile

Dry eyes is not a listed side effect but is now a common issue with taking adderall. Wish fda would catch up already. I've read hundreds of forums about horrible dry eyes while taking adderall. So far eye ointment, drinking water, hot compress and blinking or resting eyes helps. So frustrating because I need to take it. Oh and humidity helps.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
AddAndi Says:
via mobile

Re: AddAndi (# 4)

Daily vitamins! Sweating or elevated heart rate uses more potassium or something. No matter how much water I drank I was still dehydrated because I didn't have enough potassium to absorb the water. No more dry skin and eyes!

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Extremely dry skin, sore eyes
Taking 25mg of levothyroxine for 5 yrs. with reg. follow up and tests. I am now experiencing extremely dry skin and dry,... 1 reply
Is adderall causing mouth and stomach symptoms?
I am: female, age 30, 'overweight', tobacco smoker, and have been taking 30mg amphetamine salts twice a day for ... 2 replies
AdderallXR Pill Imprint (Brand)
My insurance only pays for the brand Adderall pills and does not support the generic. The doctor started me off with 20m... 4 replies
AdderallXR and slowed growth
Has anyones child stopped growing on AdderallXR. My son was always tall for his age and because of the decrease in appet... 3 replies
Adderall Xr 20mg. blue capsule
Pharmacy recently switched me to new generic brand (blue capsule) of adderall XR. I have never seen this brand and I don... 106 replies
Adderall Xr Generic r-3061
Are these suppose to have the beads inside them or is it powder form? Theyre orange 30mg capsuls with R-3061 on them. To... 29 replies
Adderall Xr Vs Amphetamine Er
I was taking 15mg Adderall XR white and clear capsules with blue inside and they worked great for about 6-8 hours then I... 17 replies
Adderall Xr 20 MG Free Coupon
I NEED A MANUFACTURE ADDERALL 20 MG XR VOUCHER OR FOR DEXTROAMPHETAMINE. I CANNOT AFFORD $186.00 WITH ALL THE OTHER MEDS... 12 replies
adderall xr generic brand
I have been taking adderall 30mg for two years now and it really helps me. but my last script I got filled was a blue ca... 8 replies
ADDERALL XR prescription laws in Louisiana
I was taking 2 Adderall XR 30 mg. (60 mg total) very morning for years. I called for a refill a few months back and when... 6 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 15 November 2018.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA